Wyoming, 2010Lightning Strike in Wyoming, August 6, 2010
August 6, 2010 · NWS RIW · 1 event in 1 county or zone
Lightning struck a haystack north of Missouri Valley eventually causing a large fire.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- $40,000
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Lightning struck a haystack north of Missouri Valley eventually causing a large fire.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Aug 6, 1:29 PM MST, 1 hour 56 minutes earlier.
Area forecast discussion, Aug 6, 1:29 PM MST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
229 PM MDT FRI AUG 6 2010
.SHORT TERM...TONIGHT THROUGH MONDAY
TWO SHORTWAVES AND AFTERNOON HEATING HELPING WITH RAPID
DEVELOPMENT OF THUNDERSTORMS ACROSS A BIG PORTION OF THE
WEST...SOUTH AND NORTHEASTERN ZONES THIS AFTERNOON. HEATING IS
MUCH BETTER TODAY AND LAPS ANALYSIS IS SHOWING WIDESPREAD CAPES OF
500 TO 1000 J/KG WITH LI'S OF -1 TO -2. SHOULD BE AN ACTIVE REST
OF THE AFTERNOON AND EVENING AS THE WRN WYO AND NCNTRL WYO
SHORTWAVES MOVE ENE ACROSS THE AREA. THUNDERSTORMS ALSO FORMING
ACROSS SRN AND ERN SWEETWATER COUNTY IN WHAT APPEARS TO BE A LOW
LEVEL CONVERGENT BOUNDARY. ON SATURDAY...WE MAY SEE SOME DRYING
FOR THE CNTRL ZONES BUT ONE SHORTWAVE MAY AFFECT THE FAR NW AND
NCNTRL SECTIONS AND THE MONSOONAL PLUME LOOKS LIKE IT WILL START
SURGING NWD ALREADY AND ASSIST IN S AND SERN SWEETWATER STORMS
LATE IN THE DAY ALONG WITH A 50KT SPEEDMAX. AS OUR WEST COAST
TROUGH STRENGTHENS ON SUNDAY...THE FLOW BACK FURTHER AND THE SSW
FLOW BECOMES INCREASING MOIST LEADING TO INCREASING THUNDERSTORM
COVERAGE FROM S TO N SUNDAY INTO SUNDAY EVENING. BY MONDAY...THE
TROUGH GETS KICKED OUT AND LIFTS NE ACROSS THE WEST RESULTING IN
THE POTENTIAL FOR SIGNIFICANT THUNDERSTORMS MOVING FROM SW TO NE
LATE SUNDAY NIGHT THROUGH THE DAY MONDAY. HAVE INCREASED POPS
DURING THIS TIMEFRAME TO INDICATE THIS POTENTIAL. THE
STRENGTHENING JET STREAK ON SUNDAY AND SUNDAY NIGHT MAY ALSO
PROVIDE ADDITIONAL LIFT ACROSS THE CNTRL AND SRN ZONES.
.LONG TERM...MONDAY NIGHT THROUGH FRIDAY
GFS AND ECMWF HAVE TIMING ISSUES WITH A STRONG IMPULSE TRACKING
NORTHEAST OUT OF THE SOUTHWEST UPPER TROUGH MONDAY INTO MONDAY
NIGHT. GFS IS FASTER WITH THE IMPULSE THAN THE ECMWF AT 00Z TUE.
HAVE USED MIDDLE OF THE ROAD TIMING AND RAISED THE CHANCE OF STORMS
MOST PLACES MONDAY AFTERNOON. SYSTEM MOVES OUT MONDAY NIGHT. GFS AND
ECMWF DIFFER FROM TUE THROUGH FRI WITH DETAILS OF WEATHER SYSTEMS.
IT APPEARS THAT RIDGING IN THE GULF OF ALASKA/NORTHERN PACIFIC WILL
ATTEMPT TO TAKE PLACE NEXT WEEK. THIS IN TURN LEADS TO A DEVELOPING
TROUGH IN WESTERN AND CENTRAL CANADA. THIS IN TURNS TAKES THE SW
FLOW ALOFT OVER WY AND TURNS IT WEST AND EVEN NORTHWEST BY NEXT
FRIDAY. THE ECMWF DROPS A POTENT WEATHER SYSTEM INTO IDAHO WED AND
ACROSS WY THURSDAY. THIS SEEMS ODD AND NOT FOLLOWED AT THIS TIME.
THE GFS IS KEEPING A WEATHER SYSTEM OFF THE WEST COAST NEXT WED
AND THURS. ISOLATED CONVECTION EXPECTED TUE PM AND TUE NIGHT. THEN A
DRYING TREND WED THROUGH FRI WITH CONVECTION MAINLY OVER MOUNTAINS
AND ALONG ADJACENT FOOTHILLS. WILL SEE HOW THINGS LOOK IN THE COMING
DAYS AS TO WHETHER THIS CHANGE IN THE WEATHER PATTERN WILL OCCUR.
HAVE MADE SOME CHANGES TO HIGHS AND LOWS BASED ON THE FACT THAT SOME
DAYS WILL HAVE MORE CLOUDS AND COOLER TEMPS ALOFT. THE CHALLENGE WAS
HOW MUCH TO COOL THE HIGHS AND LOWS ON CERTAIN DAYS.
&&
.AVIATION...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN PRESENT
ACROSS MUCH OF CENTRAL AND WESTERN WYOMING THROUGH 03Z THIS EVENING.
SOME STORMS MAY CONTAIN HEAVY RAIN...FREQUENT LIGHTNING AND GUSTY
WIND TO 40 MPH...AND MAY CREATE PERIODS OF MVFR TO IFR CONDITIONS AT
AIRPORTS ACROSS THE STATE. SHOWER ACTIVITY WILL WEAKEN BETWEEN 12Z
AND 18Z SATURDAY...THOUGH ANOTHER ROUND OF ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS WILL DEVELOP AFTER 18Z SATURDAY. NORTHERN
AND SOUTHERN WYOMING...INCLUDING KCOD...KGEY...KBYG AND KRKS WILL
HAVE THE BEST OPPORTUNITY TO SEE SHOWER AND THUNDERSTORM CONDITIONS
SATURDAY. AGAIN...THESE STORMS MAY CREATE BRIEF PERIODS OF MVFR TO
IFR CONDITIONS...AND ANY STORM DEVELOPMENT OVER THE HIGHER TERRAINS
MAY LEAVE MOUNTAIN TOPS OBSCURED THROUGH THE AFTERNOON.
&&
.FIRE WEATHER...
SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE AREA INTO
THE EVENING HOURS. STORMS ARE EXPECTED TO BE EVEN MORE NUMEROUS
OVER THE WESTERN MOUNTAINS. SOME OF THESE STORMS MAY BE QUITE
STRONG PRODUCING HAIL...STRONG WIND GUSTS...HEAVY RAIN AND
FREQUENT LIGHTNING. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE
EXPECTED AGAIN SATURDAY WITH A LITTLE BETTER COVERAGE IN SOUTHERN
SWEETWATER COUNTY AND THE FAR NORTHERN MOUNTAINS. ANOTHER SURGE OF
MONSOONAL MOISTURE WILL RESULT IN INCREASING THUNDERSTORM COVERAGE
LATE SUNDAY INTO SUNDAY NIGHT. MINIMUM RH'S WILL DRY OUT BRIEFLY
SATURDAY INTO THE TEENS TO MID 20S BUT INCREASE AGAIN ON SUNDAY
5 TO 8 PERCENT ACROSS THE SOUTH.
&&
.RIW WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT TERM...SKRBAC
LONG TERM...AR
AVIATION...BRANHAM
FIRE WEATHER...SKRBAC
Hazardous weather outlook, Aug 6, 4:00 AM MST, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
500 AM MDT FRI AUG 6 2010
WYZ001>020-022>030-071200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
500 AM MDT FRI AUG 6 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT OVER WESTERN
AND CENTRAL WYOMING. GUSTY WINDS TO 50 MPH AND DANGEROUS LIGHTNING
ARE LIKELY. VERY HEAVY RAINFALL AND SMALL TO MEDIUM SIZED HAIL
ARE POSSIBLE WITH SOME OF THE STRONGER THUNDERSTORMS. THE ACTIVITY
WILL DIMINISH LATE THIS EVENING...WITH ISOLATED THUNDERSTORMS
LINGERING OVERNIGHT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR MAINLY IN THE
AFTERNOON AND EVENING HOURS SATURDAY THROUGH TUESDAY. ISOLATED
THUNDERSTORMS COULD LINGER THROUGH THE OVERNIGHT AND MORNING HOURS.
THE MAIN HAZARDS FROM THE STORMS WILL BE DANGEROUS CLOUD TO GROUND
LIGHTNING...SMALL HAIL...GUSTY OUTFLOW WINDS AND LOCALLY HEAVY
RAINFALL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
TEAM RIVERTON
In the hours before
Special weather statement, Aug 6, 1:50 PM MST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
250 PM MDT FRI AUG 6 2010
WYZ027>030-062200-
EAST SWEETWATER COUNTY-FLAMING GORGE-ROCK SPRINGS AND GREEN RIVER-
SOUTH LINCOLN COUNTY-
250 PM MDT FRI AUG 6 2010
SHOWERS AND THUNDERSTORMS ARE CURRENTLY FORMING AND MOVING NORTHEAST
ACROSS THE AREA...AND WILL CONTINUE TO AFFECT THE AREA THROUGH 400
PM. THE MAIN THREATS WITH THESE STORMS ARE SMALL HAIL...OCCASIONAL
DANGEROUS CLOUD TO GROUND LIGHTNING...AND GUSTY WINDS TO 50 MPH.
AREAS AFFECTED INCLUDE...GREEN RIVER...ROCK SPRINGS...KEMMERER...AND
INTERSTATE 80 BETWEEN GRANGER AND WAMSUTTER
WYZ014-015-062200-
WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
250 PM MDT FRI AUG 6 2010
SHOWERS AND THUNDERSTORMS ARE CURRENTLY FORMING AND MOVING NORTHEAST
ACROSS THE AREA...AND WILL CONTINUE TO AFFECT THE AREA THROUGH 400
PM. THE MAIN THREATS WITH THESE STORMS ARE SMALL HAIL...OCCASIONAL
DANGEROUS CLOUD TO GROUND LIGHTNING...AND GUSTY WINDS TO 50 MPH.
AREAS AFFECTED INCLUDE...TOGWOTEE PASS...AND SOUTH PASS.
WYZ025-026-062200-
UPPER GREEN RIVER BASIN-UPPER GREEN RIVER BASIN FOOTHILLS-
250 PM MDT FRI AUG 6 2010
SHOWERS AND THUNDERSTORMS ARE CURRENTLY FORMING AND MOVING NORTHEAST
ACROSS THE AREA...AND WILL CONTINUE TO AFFECT THE AREA THROUGH 400
PM. THE MAIN THREATS WITH THESE STORMS ARE SMALL HAIL...OCCASIONAL
DANGEROUS CLOUD TO GROUND LIGHTNING...AND GUSTY WINDS TO 50 MPH.
AREAS AFFECTED INCLUDE...PINEDALE...BIG PINEY...AND FARSON.
WYZ023-024-062200-
SALT RIVER AND WYOMING RANGES-STAR VALLEY-
250 PM MDT FRI AUG 6 2010
SHOWERS AND THUNDERSTORMS ARE CURRENTLY FORMING AND MOVING NORTHEAST
ACROSS THE AREA...AND WILL CONTINUE TO AFFECT THE AREA THROUGH 400
PM. THE MAIN THREATS WITH THESE STORMS ARE SMALL HAIL...OCCASIONAL
DANGEROUS CLOUD TO GROUND LIGHTNING...AND GUSTY WINDS TO 50 MPH.
AREAS AFFECTED INCLUDE...ALPINE...AFTON...THAYNE...SALT RIVER PASS...
AND COKEVILLE.
DSB
Special weather statement, Aug 6, 1:58 PM MST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
258 PM MDT FRI AUG 6 2010
WYZ001-012-013-062145-
JACKSON HOLE WY-TETON AND GROS VENTRE MOUNTAINS WY-YELLOWSTONE
NATIONAL PARK WY-
258 PM MDT FRI AUG 6 2010
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TETON COUNTY IN NORTHWEST
WYOMING UNTIL 345 PM MDT...
AT 254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GIBSON MEADOWS TO
FONDA POINT CAMPGROUND TO U.S. HWY 26/89 MILE MARKER 180...AND MOVING
NORTH AT 5 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
U.S. HWY 89/287 MILE MARKER 200 AND COLTER BAY VILLAGE AROUND 305 PM
MDT.
U.S. HWY 26/89 MILE MARKER 180 AROUND 320 PM MDT.
U.S. HWY 89/287 MILE MARKER 190...U.S. HWY 89/287 MILE MARKER 210...
MORAN JUNCTION AND SOUTH ENTRANCE AROUND 345 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4445 11102 4435 11048 4408 11013 4359 11061
4394 11073 4404 11106
TIME...MOT...LOC 2058Z 201DEG 5KT 4410 11094 4402 11069
4376 11059
BRANHAMSpecial weather statement, Aug 6, 2:23 PM MST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
323 PM MDT FRI AUG 6 2010
WYZ020-022-062230-
CASPER MOUNTAIN-NATRONA COUNTY LOWER ELEVATIONS-
323 PM MDT FRI AUG 6 2010
SHOWERS AND THUNDERSTORMS ARE CURRENTLY FORMING AND MOVING NORTHEAST
ACROSS THE AREA...AND WILL CONTINUE TO AFFECT THE AREA THROUGH 430
PM. THE MAIN THREATS WITH THESE STORMS ARE SMALL HAIL...OCCASIONAL
DANGEROUS CLOUD TO GROUND LIGHTNING...AND GUSTY WINDS TO 50 MPH.
AREAS AFFECTED INCLUDE...CASPER...HIGHWAY 220 BETWEEN CASPER AND
INDEPENDENCE ROCK. AND INTERSTATE 25 BETWEEN CASPER AND MIDWEST.
DSB
Special weather statement, Aug 6, 2:43 PM MST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
343 PM MDT FRI AUG 6 2010
WYZ002-016-062230-
ABSAROKA MOUNTAINS-UPPER WIND RIVER BASIN-
343 PM MDT FRI AUG 6 2010
SHOWERS AND THUNDERSTORMS ARE CURRENTLY FORMING AND MOVING NORTHEAST
ACROSS THE AREA...AND WILL CONTINUE TO AFFECT THE AREA THROUGH 430
PM. THE MAIN THREATS WITH THESE STORMS ARE SMALL HAIL...OCCASIONAL
DANGEROUS CLOUD TO GROUND LIGHTNING...AND GUSTY WINDS TO 50 MPH.
AREAS AFFECTED INCLUDE...DUBOIS...AND HIGHWAY 14 16 20 BETWEEN CODY
AND THE EAST ENTRANCE TO YELLOWSTONE NATIONAL PARK.
DSB
Special weather statement, Aug 6, 3:06 PM MST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
406 PM MDT FRI AUG 6 2010
WYZ028>030-062300-
EAST SWEETWATER COUNTY-FLAMING GORGE-ROCK SPRINGS AND GREEN RIVER-
406 PM MDT FRI AUG 6 2010
SHOWERS AND THUNDERSTORMS ARE CURRENTLY FORMING AND MOVING NORTHEAST
ACROSS THE AREA...AND WILL CONTINUE TO AFFECT THE AREA THROUGH 500
PM. THE MAIN THREATS WITH THESE STORMS ARE SMALL HAIL...OCCASIONAL
DANGEROUS CLOUD TO GROUND LIGHTNING...AND GUSTY WINDS TO 50 MPH.
AREAS AFFECTED INCLUDE...INTERSTATE 80 BETWEEN GRANGER AND WAMSUTTER.
WYZ025-026-062300-
UPPER GREEN RIVER BASIN-UPPER GREEN RIVER BASIN FOOTHILLS-
406 PM MDT FRI AUG 6 2010
SHOWERS AND THUNDERSTORMS ARE CURRENTLY FORMING AND MOVING NORTHEAST
ACROSS THE AREA...AND WILL CONTINUE TO AFFECT THE AREA THROUGH 500
PM. THE MAIN THREATS WITH THESE STORMS ARE SMALL HAIL...OCCASIONAL
DANGEROUS CLOUD TO GROUND LIGHTNING...AND GUSTY WINDS TO 50 MPH.
AREAS AFFECTED INCLUDE...PINEDALE...BIG PINEY...AND HIGHWAY 191
BETWEEN PINEDALE AND ROCK SPRINGS.
DSB
Special weather statement, Aug 6, 3:14 PM MST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
414 PM MDT FRI AUG 6 2010
WYZ002>004-062245-
ABSAROKA MOUNTAINS WY-CODY FOOTHILLS WY-NORTH BIG HORN BASIN WY-
414 PM MDT FRI AUG 6 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BIG HORN COUNTY IN
NORTH CENTRAL WYOMING...AND NORTHEASTERN PARK COUNTY IN NORTHWEST
WYOMING UNTIL 445 PM MDT...
AT 408 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HWY JCT 296 AND 120...OR 15 MILES NORTH OF
CODY...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
STATE HWY 294 MILE MARKER 10 AROUND 420 PM MDT.
FRANNIE AND DEAVER AROUND 435 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY LATE THIS AFTERNOON. DO NOT DRIVE
YOUR VEHICLE ON A FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4501 10843 4459 10843 4452 10924 4499 10956
TIME...MOT...LOC 2213Z 238DEG 61KT 4477 10907
KPL
Lightning, Fremont
- When
- August 6, 3:25 PM MST
- Where
- Fremont County, 8.8 mi N of Midvale
- Crop damage
- $40,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 43.346, -108.543
Lightning struck a haystack at approximately 1525MST on Friday, August 6. The stack, containing 400 tons of premium hay, smoldered for three days before becoming engulfed with flames around 1830MST Monday, August 9. Despite a large response by fire personnel, the entire stack was lost.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Montana, August 6, 2010$1.5 million · 1.25 in hail · 17 events
- Hail and Lightning Strikes in Georgia, August 6, 2010$181,000 · 1.25 in hail · 6 events
- Hail and Damaging Winds in Texas, August 6, 2010$76,000 · 65 kt wind · 12 events
- Damaging Winds in Idaho, August 6, 2010$45,000 · 66 kt wind · 10 events
- Damaging Winds and Lightning Strikes in Texas, August 6, 2010$50,000 · 54 kt wind · 7 events
- Tornado and Damaging Winds in South Carolina, August 6, 2010$41,000 · EF0 · 9 events
- Damaging Winds in Alabama, August 6, 2010$50,000 · 65 kt wind · 2 events
- Damaging Wind and Lightning Strike in Arkansas, August 6, 2010$40,000 · 55 kt wind · 2 events
- Flash Flood and Damaging Wind in Alabama, August 6, 2010$32,000 · 50 kt wind · 2 events
- Hail and Lightning Strikes in Louisiana, August 6, 2010$23,000 · 0.75 in hail · 3 events
- Hail and Damaging Winds in South Carolina, August 6, 2010$14,000 · 53 kt wind · 13 events
- Flash Flood and Damaging Winds in North Carolina, August 6, 2010$20,000 · 50 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 241714.